Claims on social media of injuries and deaths after the administration of the booster

Blog post by Marica Micallef

While Covid19 Malta is advising that in order “to stay safe this Christmas” and “protect each other this Christmas” one must take the booster:

and Dr Fearne stating that the booster will protect us during Winter and doses:

‘Id-Deputat Prim Ministru u Ministru għas-Saħħa Chris Fearne qal li d-doża addizzjonali, jiġifieri l-booster, jidher li tagħti immunità għal mill-inqas sena.

Waqt programm televiżiv fejn tkellem dwar is-sitwazzjoni tal-pandemija, Fearne qal  li: “l-ewwel doża tagħtik immunità għal perjodu qasir. It-tieni doża tagħtik immunità għal perjodu bejn erba’ u sitt xhur. Il-booster jidher li se tagħtik immunità għal mill-inqas sena. Dan ifisser li mbagħad jiġri bħall-influwenza darba fis-sena, nieħdu t-tilqima tal-Covid ukoll. Bil-booster jekk il-poplu jikkopera biżżejjed daqskemm ħadna l-ewwel u t-tieni doża f’Malta mhux se jkollna problemi.”’[1]

we already have claims on social media about deaths and severe side-effects from this booster, which I have translated for the foreign readers:

[Both my in-laws suffered from chronic illnesses and are vulnerable. I insisted that they do not take the vaccine, but they did and once they took the booster, they started suffering from all the complications one can imagine. Today she is dead whereas he has been in hospital for a month…but…as soon as one mentions anything, everybody looks at you badly while telling you that the booster has nothing to do with it.]

[ ‘The booster left me helpless. All my bones are aching…I can barely get up from bed.’

‘The same happened to me but I continued doing the normal house chores because in bed it is where I feel worse. I then started swallowing Panadol tablets every 4 hours.’

‘I work from Monday to Sunday so I am not a person who can stay in bed….but the pain I am feeling is frightening and helpless.’]

And finally, an Italian lady posted about her friend, resident in Malta, who has passed away in Mater Dei’s ICU with pulmonary thrombosis which has then caused her a heart attack after taking the booster:

After all the claims [and there are others which are not spoken of] I still cannot fathom why our Deputy Prime Minister Dr. Fearne keeps on encouraging the public to take the booster, stating that it is safe, without pointing out that some individuals, albeit few, are being hit adversely by the Covid19 vaccines.


[1] https://talk.mt/il-booster-jidher-li-se-taghtik-immunita-ghal-mill-inqas-sena-id-dpm-chris-fearne/?fbclid=IwAR3fNz8SFlY8X5nHTAN2UWMuZzsA_DA7RWMVaXzWMbroVLk7VeXNLIdf_OU

Leave a Reply